# SDR NACA2023073150002

- Difficulty date: July 25, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,292 hours, 17,595 cycles
- Engine: Pwa PW4062
- Engine time: 1,215 hours, 492 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG EEC1 ON STATUS PAGE. ACCOMPLISHED PIMU BITE PROCEDURE FIM 7101 FT 803 MESSAGE CLEARED.
